MathSciNet Relay Station
MathSciNet bibliographic data
MR1411505 90C40 (60J25)
Bhatt, Abhay G.; Borkar, Vivek S. Occupation measures for controlled Markov processes: characterization and optimality. Ann. Probab. 24 (1996), no. 3, 1531–1562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement